Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 210, NWS Pueblo, CO

June 22, 2023Bent County, Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2023, 3:47 AM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2023, 3:47 AM MDT (09:47 UTC)
Expired
Jun 22, 2023, 4:30 AM MDT
In force
43 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
2.0 in
Wind
70.0 mph

Counties Bent County, CO, Kiowa County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 131 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 9:58 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 919 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
919 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

545 
WUUS55 KPUB 220947
SVRPUB
COC011-061-099-221030-
/O.NEW.KPUB.SV.W.0210.230622T0947Z-230622T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
347 AM MDT Thu Jun 22 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Prowers County in southeastern Colorado...
  Central Kiowa County in southeastern Colorado...
  Northern Bent County in southeastern Colorado...

* Until 430 AM MDT.

* At 346 AM MDT, severe thunderstorms were located along a line
  extending from near Eads to near Las Animas, moving southeast at 20
  mph.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Las Animas, Eads, Wiley, Sheridan Lake, Neeoshe Reservoir, McClave,
  Chivington, Brandon, Sweetwater Reservoir, Hasty, Neegronda
  Reservoir, Queens Reservoir, John Martin Reservoir, Caddoa and Fort
  Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3861 10216 3779 10292 3807 10335 3861 10284
TIME...MOT...LOC 0946Z 295DEG 18KT 3856 10277 3810 10323 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KT
1 follow-up statement
362 
WWUS55 KPUB 221020
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
420 AM MDT Thu Jun 22 2023

COC011-061-099-221030-
/O.CON.KPUB.SV.W.0210.000000T0000Z-230622T1030Z/
Prowers CO-Kiowa CO-Bent CO-
420 AM MDT Thu Jun 22 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM MDT
FOR NORTHWESTERN PROWERS...CENTRAL KIOWA AND NORTHEASTERN BENT
COUNTIES...

At 420 AM MDT, severe thunderstorms were located along a line
extending from near Chivington to near John Martin Reservoir, moving
southeast at 35 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Eads, Wiley, Sheridan Lake, Neeoshe Reservoir, McClave, Chivington,
Brandon, Sweetwater Reservoir, Hasty, Neegronda Reservoir, Queens
Reservoir, John Martin Reservoir, Caddoa and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3861 10216 3783 10289 3810 10320 3861 10273
TIME...MOT...LOC 1020Z 300DEG 30KT 3848 10254 3802 10300 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:43 AM MDT, 4 minutes earlier.

Area forecast discussion, Jun 22, 3:43 AM MDT, 4 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
343 AM MDT Thu Jun 22 2023

.SHORT TERM...(Today and tonight)
Issued at 342 AM MDT Thu Jun 22 2023

Key Messages:

1) Strong to severe thunderstorms are possible again today, mainly
along and east of the I-25 corridor. Main threats will be 1 inch
hail, 60 mph wind gusts, torrential rainfall, and potential flash
flooding.

Currently..

Water vapor imagery shows high pressure to our south and a broad
trough draped across the western conus, leaving Colorado in moist
southwesterly flow aloft, and moist southerly and easterly flow at
the surface. Embedded shortwave energy sparked earlier thunderstorm
activity, which has lingered into the early morning hours, with
strong to severe storms still moving through portions of Crowley and
Kiowa counties as of 3am. Northerly winds have moved in behind these
showers and thunderstorms, though not much change in temperatures or
dew points can be seen in areas that the boundary has already passed
through. Temperatures are still in the 60s for most of our plains
locations, with dew points still in the 50s and abundant cloud cover
still in place as well.

This morning..

High res model guidance keeps persistent showers and thunderstorms
on our far eastern plains until around 8am this morning. Easterly
winds and moist outflow from departing convection will help to set
the stage for today. If cloud cover sticks around later than
expected, we could end up seeing much cooler temperatures than
currently forecast, as well as a decreased threat for severe
thunderstorm development. Temperatures could range from low 80s on
the plains where we see clear skies, to low 70s where clouds linger.
The amount of clearing that we see this morning will make or break
today's severe weather potential.

Today and Tonight..

Another round of embedded shortwave energy in broad southwesterly
flow aloft will likely bring about another round of showers and
thunderstorms by the late morning hours today. CAMs show storms
firing along and east of the Continental Divide by around 1pm, and,
with around 40kts of forecast bulk shear, should be able to keep
themselves organized as they come off the terrain by around 3pm. As
long as we can clear out early enough, anywhere from 1500 to 2500
J/Kg of SBCAPE will likely be present over much of the I-25
corridor, with highest amounts trending over the Raton Mesa and the
Pikes Peak region. Steep lapse rates will be supportive of another
round of potentially large hail, and dCAPE values over 1500 J/Kg
suggest that we could potentially see wind gusts up to 60 mph as
well. The most likely mode of severe for today could easily end up
being flash flooding, especially given the antecedent conditions
across El Paso and Pueblo counties. Pwats are expected to be over
160% of normal yet again for this afternoon. The tornado threat
seems lower for today, though it still cannot be completely ruled
out, especially on our far southern plains. Convection looks to wrap
up earlier tonight, especially south of highway 50, though we could
see some lingering sub-severe activity as late as midnight
tonight.

.LONG TERM...(Friday through Wednesday)
Issued at 342 AM MDT Thu Jun 22 2023

Key messages:

1) Drying and warming pattern this weekend into the next week.

Friday...An upper low will push into the Great Basin Friday morning,
while a ridge of high pressure persists over the southern plains of
the US. Expect some lingering convection over the southeast corner
of CO early Fri morning, then as the upper low edges to the
northeast through the day, models hint at some isolated convection
firing back up along the eastern border. SPC does indicate a Slight
area for severe weather along the eastern border, which will depend
heavily on whether the upper low crossing the northern Rockies late
in the day stays to the north, or strays south. For now will keep
convection isolated, and warm temps up to seasonal norms with highs
around 80F for the high valleys, and 80s to lower 90s for the plains.

Saturday through Wednesday...Long range models show the ridge of
high pressure to the south flattening out and covering much of the
desert sw and southern plains. This will keep an essentially dry and
very warm bubble over the forecast area, with just some isolated
convection possible over the higher terrain each day. There is one
noticeable difference between the extended operational models
though. Which the EC keeps the broad ridge in place, the GFS starts
to shunt the ridge to the east for Tue and Wed. This will open up
the Four Corners to increasing southwest flow aloft and moisture
advection into western CO, which in turn increases convection
chances for the higher terrain by mid-week. For now will stick with
a drier forecast and temps climbing to seasonal normals each day
over the weekend, then warming to above normal levels by Tue and
Wed. Moore

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 342 AM MDT Thu Jun 22 2023

KCOS and KPUB..MVFR ceilings and visibilities are possible until
around 15Z this morning, as departing showers and thunderstorms
continue in the vicinity of both stations. Expecting clearing skies,
VFR conditions and southeasterly winds at both terminals through the
late morning and early afternoon hours, with another round of
showers and thunderstorms moving in later this afternoon and this
evening. Some storms could be severe, especially near KCOS. Gusty
and erratic outflow winds are expected near thunderstorms today.

At KALS..VFR conditions are expected for the next 24 hours.
Southwesterly winds are expected to gust up to 30kt this afternoon,
and sky conditions are expected to remain mostly clear through the
forecast period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...EHR
LONG TERM...MOORE
AVIATION...EHR
Hazardous weather outlook, Jun 21, 11:00 AM MDT, 16 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1100 AM MDT Wed Jun 21 2023

COZ058>089-093>099-221700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1100 AM MDT Wed Jun 21 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

...DANGEROUS SEVERE THUNDERSTORMS EXPECTED OVER THE PIKES PEAK
REGION LATER THIS EVENING....

Intense severe thunderstorms are very likely over the Pikes Peak
region later this evening. Very large hail...2 inches in diameter
or greater...will be possible, along with damaging winds over 70
mph. There is also a low chance of a tornado. In addition to the
severe weather threat, the FLASH FLOOD threat will be high this
evening over the Pikes Peak region. The severe thunderstorm
activity is expected to develop after 9 pm tonight and potentially
last into the early morning hours.

For this afternoon and early evening, isolated strong to severe
thunderstorms may develop over most of the plains, with the
best chance of storms developing north and east of a line from
Pueblo to Kim. Large hail, damaging winds and an isolated tornado
cannot be ruled out.

For late tonight over the plains, there is quite a bit of
uncertainty on the evolution of thunderstorm movement over the
region. However the threat is high enough that a band of strong to
severe storms may move across the far eastern plains during the
late night time period. Flash flooding, damaging winds, large hail
and isolated tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered showers and thunderstorms are expected for Thursday,
mainly along and east of the Continental Divide in the late morning,
and spreading into the I-25 corridor and the eastern plains through
the afternoon and evening hours. Some storms could become severe,
especially across the Palmer Divide, with main threats being 1 inch
hail, 60 mph winds, and torrential rainfall.

On Friday, isolated strong to severe storms will be possible across
our eastern plains.

Much warmer temperatures through this period will lead to another
surge in runoff from the last of the high mountain snowpack,
especially across the Arkansas basin.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be very likely over the plains, and especially the greater EL PASO
COUNTY region.

NWS PUB STAFF - Hodanish

In the hours before

Local storm report, Jun 22, 1:40 AM MDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
140 AM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 AM     Hail             2 WNW Blende            38.26N 104.61W
06/22/2023  M1.00 inch       Pueblo             CO   Trained Spotter

&&
Local storm report, Jun 22, 1:41 AM MDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
141 AM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     Flash Flood      2 WNW Blende            38.26N 104.61W
06/22/2023                   Pueblo             CO   Trained Spotter

            Water rescues reported near Santa Fe and
            northbound I-25 onramp.

&&
Special weather statement, Jun 22, 2:01 AM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
201 AM MDT Thu Jun 22 2023

COZ089-220830-
Crowley County CO-
201 AM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northern Crowley
County through 230 AM MDT...

At 201 AM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Crowley, or 34 miles northwest of La Junta, moving
northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northern Crowley
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3852 10372 3834 10361 3829 10393 3840 10399
      3852 10379
TIME...MOT...LOC 0801Z 237DEG 12KT 3838 10394

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

PS
Local storm report, Jun 22, 2:21 AM MDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
221 AM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 AM     Flood            Fountain                38.68N 104.71W
06/22/2023                   El Paso            CO   Law Enforcement

            Road closed due to flooding.

&&
Local storm report, Jun 22, 3:21 AM MDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
321 AM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 AM     Flood            2 SE Fountain           38.66N 104.69W
06/22/2023                   El Paso            CO   Law Enforcement

            Road Flooded and Impassible.

&&
Local storm report, Jun 22, 3:22 AM MDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
322 AM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     Flood            3 NE Fountain           38.71N 104.67W
06/22/2023                   El Paso            CO   Law Enforcement

            Road flooded and impassible.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:12 PM MDTSevere Thunderstorm WarningPUBEl Paso22 min
Jun 21, 6:14 PM MDTSevere Thunderstorm WarningPUBBent46 min
Jun 21, 6:54 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca36 min
Jun 21, 6:59 PM MDTSevere Thunderstorm WarningPUBBent21 min
Jun 21, 7:09 PM MDTSpecial Weather StatementPUBCrowley36 min
Jun 21, 7:16 PM MDTRiver Flood WarningPUBEl Paso17 hr
Jun 21, 7:16 PM MDTRiver Flood WarningPUBEl Paso29 hr
Jun 21, 7:16 PM MDTRiver Flood WarningPUBPueblo16 hr
Jun 21, 7:19 PM MDTFlash Flood WarningPUBBent2 hr
Jun 21, 7:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca33 min
Jun 21, 7:40 PM MDTSpecial Weather StatementPUBBent35 min
Jun 21, 8:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 21, 8:42 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jun 21, 8:48 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 21, 9:10 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 21, 9:11 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley34 min
Jun 21, 9:15 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jun 21, 9:19 PM MDTSpecial Weather StatementPUBCheyenne26 min
Jun 21, 9:27 PM MDTFlash Flood WarningPUBEl Paso6 hr
Jun 21, 9:29 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jun 21, 9:38 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 21, 9:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley62 min
Jun 21, 9:52 PM MDTTornado WarningPUBEl Paso38 min
Jun 21, 9:58 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Jun 21, 10:12 PM MDTFlash Flood Warning Considerable damage threatPUBCrowley3 hr
Jun 21, 10:28 PM MDTTornado WarningPUBEl Paso, Pueblo32 min
Jun 21, 10:41 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Fremont, Pueblo34 min
Jun 21, 10:44 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley31 min
Jun 21, 11:08 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo52 min
Jun 21, 11:11 PM MDTFlash Flood Warning Considerable damage threatPUBPueblo3 hr
Jun 21, 11:11 PM MDTSpecial Weather StatementPUBPueblo34 min
Jun 21, 11:30 PM MDTTornado WarningPUBPueblo15 min
Jun 21, 11:52 PM MDTSevere Thunderstorm WarningPUBPueblo53 min
Jun 22, 12:05 AM MDTTornado WarningPUBPueblo25 min
Jun 22, 12:12 AM MDTSevere Thunderstorm WarningPUBPueblo48 min
Jun 22, 12:33 AM MDTFlash Flood Warning Considerable damage threatPUBPueblo2 hr
Jun 22, 12:45 AM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo30 min
Jun 22, 12:48 AM MDTSevere Thunderstorm WarningPUBPueblo42 min
Jun 22, 1:16 AM MDTSpecial Weather StatementPUBCrowley29 min
Jun 22, 1:24 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Otero, Pueblo66 min
Jun 22, 1:36 AM MDTTornado WarningPUBCrowley, Otero, Pueblo24 min
Jun 22, 2:01 AM MDTSpecial Weather StatementPUBCrowley29 min
Jun 22, 2:02 AM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo43 min
Jun 22, 2:27 AM MDTSevere Thunderstorm WarningPUBCrowley48 min
Jun 22, 2:46 AM MDTSevere Thunderstorm WarningPUBKiowa44 min
Jun 22, 3:15 AM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero45 min
Jun 22, 3:27 AM MDTAreal Flood WarningPUBEl Paso, Pueblo3 hr
Jun 22, 4:24 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers51 min
Jun 22, 5:12 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Bent, Prowers48 min
Jun 22, 5:49 AM MDTSpecial Weather StatementPUBCrowley26 min
Jun 22, 6:09 AM MDTSevere Thunderstorm WarningPUBBaca, Prowers36 min
Jun 22, 10:32 AM MDTFlood WatchPUBEl Paso11 hr
Jun 22, 10:54 AM MDTRiver Flood WarningPUBPueblo2 hr
Jun 22, 1:27 PM MDTRiver Flood WarningPUBPueblo40 hr
Jun 22, 1:27 PM MDTSpecial Weather StatementPUB48 min
Jun 22, 1:30 PM MDTRiver Flood WatchPUBCrowley, Otero7 hr
Jun 22, 1:30 PM MDTRiver Flood WatchPUBOtero12 hr
Jun 22, 2:10 PM MDTSevere Thunderstorm WarningPUBLas Animas50 min
Jun 22, 2:43 PM MDTSevere Thunderstorm WarningPUBLas Animas37 min
Jun 22, 4:23 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jun 22, 5:42 PM MDTSpecial Weather StatementPUBDouglas33 min
Jun 22, 5:46 PM MDTSevere Thunderstorm WarningPUBEl Paso59 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.